dry cum

Discussion in 'The Healthy Penis' started by vickersvc10, Sep 26, 2006.

  1. vickersvc10

    vickersvc10 Member

    Joined:
    Jul 4, 2004
    Messages:
    331
    Likes Received:
    15
    I am having prostate cancer treatment at the moment. The medication has had a fairly disatrous effect on my libido, but I can still get orgasms. The problem is that they are dry! Has anyone else suffered this side effect? Is it normal?
     
  2. basque9

    Gold Member

    Joined:
    Jun 1, 2006
    Messages:
    4,358
    Albums:
    14
    Likes Received:
    40,057
    Gender:
    Male
    Location:
    Baltimore (MD, US)
    Hey guy.... I was treated about 7 years ago for an enlarged but benign prostate condition which was hindering urination..this was before discovering jelquing was what I needed to begin doing! Anyway, the med that was given to me dried up every drop of cum and fluids from testis and the other glands which secrete seminal fluids. The orgasms were weird and dry as you say and not so pleasant! I was fortunate that the treatment was only a few weeks in duration and the fluids resumed and remained abundant from then on! Good luck with your treatments guy! I hope you get back all the function you desire ! :smile:
     
    Allan S. likes this.
  3. dudepiston

    dudepiston New Member

    Joined:
    Mar 17, 2006
    Messages:
    607
    Likes Received:
    2
    Gender:
    Male
    Location:
    Indiana
    I can empathize with ya there. A few years ago I was put on an anti-depressant med that had that same effect. It became very EASY to "come" but there was little if any ejaculate. It actually became a positive for me, because I was able to turn that into multiples orgasms, which I'd never experienced before or since in quite the same way ;) So let's see if you can turn that negative into a positive. Hopefully your treatment won't last long & you'll regain function.
     
  4. dadboned39

    dadboned39 New Member

    Joined:
    Oct 19, 2005
    Messages:
    78
    Albums:
    1
    Likes Received:
    3
    Gender:
    Male
    Location:
    USA
    yes same thing for me, went on meds for enlarged prostate and a yr later found that no cum when climaxing, but yet was forcefull, miss it but yet no mess to clean up and feels good
     
  5. ericbear

    Gold Member

    Joined:
    Oct 14, 2002
    Messages:
    1,117
    Albums:
    1
    Likes Received:
    238
    Gender:
    Male
    Location:
    Santa Ana (CA, US)
    This happens with drugs such as alpha blockers (Flomax, etc) which relax the prostate and surrounding muscle. I had this happen while on Flomax with a painful inflamed prostate. My urologist was actually pleased to hear this, as he siad it showed the drug was working. However, as he also felt it was important to be able to empty the prostate frequently, he switched me to a different drug which interfered less with ejeculation. You should discuss this with your doctor, and see if an alternative is right for you, too.
     
Draft saved Draft deleted